Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 75, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 25, 2020, 9:18 AM CDT for Chariton County, Macon County, Missouri. It took effect at May 26, 2020, 1:51 AM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2020, 9:18 AM CDT (14:18 UTC)
- In effect from
- May 26, 2020, 1:51 AM CDT
- Expired
- May 27, 2020, 8:34 PM CDT
- In force
- 43 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chariton County, MO, Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chariton River near Prairie Hill (PRIM7).
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06905500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
276
WGUS43 KEAX 251418
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
918 AM CDT Mon May 25 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-121-261418-
/O.NEW.KEAX.FL.W.0075.200526T1516Z-200528T0134Z/
/PRIM7.1.ER.200526T1516Z.200526T1800Z.200527T0134Z.UU/
918 AM CDT Mon May 25 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Chariton River near Prairie Hill.
* from Tuesday morning to Wednesday evening.
* At 8:45 AM Monday the stage was 7.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 16.0 feet by early Tuesday afternoon. The
river will fall below flood stage by Tuesday evening.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 7.9 Mon 09 AM 16.0 early Tuesday
afternoon
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$2 follow-up statements
573
WGUS83 KEAX 260332
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1032 PM CDT Mon May 25 2020
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
Platte River near Agency affecting Buchanan County.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Stranger Creek near Tonganoxie affecting Leavenworth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-270332-
/O.EXT.KEAX.FL.W.0074.200527T0000Z-200528T0900Z/
/RSDM7.2.ER.200527T0000Z.200527T0600Z.200527T0900Z.NO/
1032 PM CDT Mon May 25 2020
The Flood Warning continues for
The 102 River at Rosendale.
* from Tuesday evening to late Wednesday night.
* At 7:44 PM Monday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue
to rise to near 18.2 feet by early Wednesday morning. The river
will fall below flood stage by Wednesday morning.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 15.8 Mon 08 PM 18.2 early Wednesday
morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC041-121-270332-
/O.EXT.KEAX.FL.W.0075.200526T0651Z-200528T0130Z/
/PRIM7.1.ER.200526T0651Z.200526T1800Z.200527T0130Z.UU/
1032 PM CDT Mon May 25 2020
The Flood Warning continues for
The Chariton River near Prairie Hill.
* from late tonight to Wednesday evening.
* At 9:45 PM Monday the stage was 14.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 15.9 feet by early Tuesday afternoon. The
river will fall below flood stage by Tuesday evening.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 14.5 Mon 10 PM 15.9 early Tuesday
afternoon
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC021-270332-
/O.EXT.KEAX.FL.W.0070.000000T0000Z-200530T0723Z/
/AGYM7.2.ER.200524T0454Z.200527T1200Z.200529T0723Z.NO/
1032 PM CDT Mon May 25 2020
The Flood Warning continues for
The Platte River near Agency.
* until late Friday night.
* At 9:30 PM Monday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.9 feet by
Wednesday morning. The river will fall below flood stage early
Friday morning.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 21.0 Mon 09 PM 26.9 Wednesday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
KSC005-103-270332-
/O.EXT.KEAX.FL.W.0076.000000T0000Z-200528T1048Z/
/ESTK1.2.ER.200525T2037Z.200527T0000Z.200527T1048Z.NO/
1032 PM CDT Mon May 25 2020
The Flood Warning continues for
The Stranger Creek at Easton.
* until late Wednesday night.
* At 9:30 PM Monday the stage was 18.7 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by
Tuesday evening. The river will fall below flood stage Wednesday
morning.
* At 20.0 feet...All roads out of Easton except for highway 192 west
of 231st street in Easton are closed. In addition, water covers
Millwood Road, 3 miles north of Easton. Water depth is 6 inches
across the eastbound lane.
* At 19.5 feet...Highway 192 just east of Easton is closed due to
swift current of water over the road.
* At 18.0 feet...1st street in Easton and 231st street north and
south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 18.7 Mon 09 PM 19.5 Tuesday evening
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
KSC103-270332-
/O.EXT.KEAX.FL.W.0077.200526T1609Z-200528T0000Z/
/TNGK1.1.ER.200526T1609Z.200526T1800Z.200527T0000Z.UU/
1032 PM CDT Mon May 25 2020
The Flood Warning continues for
The Stranger Creek near Tonganoxie.
* from Tuesday morning to Wednesday evening.
* At 9:30 PM Monday the stage was 9.5 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 23.4 feet by early Tuesday afternoon. The
river will fall below flood stage by Tuesday evening.
* At 23.0 feet...Low-lying farmland along the creek floods.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 9.5 Mon 09 PM 23.4 early Tuesday
afternoon
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$424
WGUS83 KEAX 261413
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
913 AM CDT Tue May 26 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-121-261443-
/O.CAN.KEAX.FL.W.0075.000000T0000Z-200528T0130Z/
/PRIM7.1.ER.200526T0400Z.200526T0600Z.200526T1100Z.UU/
913 AM CDT Tue May 26 2020
The Flood Warning is cancelled for
The Chariton River near Prairie Hill.
* At 8:45 AM Tuesday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 6:00 AM Tuesday.
* Forecast...The river will continue to fall to 12.6 feet by
Wednesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 14.6 Tue 09 AM 14.2 this afternoon
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC061-075-271412-
/O.EXT.KEAX.FL.W.0082.200527T0432Z-200528T1842Z/
/PATM7.1.ER.200527T0432Z.200527T1200Z.200527T1842Z.UU/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Pattonsburg.
* from this evening to Thursday afternoon.
* At 8:30 AM Tuesday the stage was 17.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 26.8 feet by Wednesday morning. The river will fall below
flood stage by Wednesday afternoon.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 17.2 Tue 08 AM 26.8 Wednesday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC115-117-271412-
/O.EXT.KEAX.FL.W.0083.200527T1600Z-200530T0300Z/
/CHZM7.1.ER.200527T1600Z.200528T1200Z.200529T0300Z.NO/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Chillicothe.
* from Wednesday morning to Friday evening.
* At 8:45 AM Tuesday the stage was 19.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 25.4 feet by Thursday morning. The river
will fall below flood stage by Thursday before midnight.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 19.9 Tue 09 AM 25.4 Thursday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-271412-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200530T1638Z/
/SNZM7.2.ER.200526T1051Z.200528T1200Z.200529T1638Z.NO/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Sumner.
* until Saturday morning.
* At 8:45 AM Tuesday the stage was 26.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.7 feet by
Thursday morning. The river will fall below flood stage late Friday
morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 26.6 Tue 09 AM 28.7 Thursday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-271412-
/O.EXT.KEAX.FL.W.0085.200528T0130Z-200531T1200Z/
/BRNM7.1.ER.200528T0130Z.200529T1200Z.200530T1200Z.UU/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Brunswick.
* from Wednesday evening to Sunday morning.
* At 8:06 AM Tuesday the stage was 14.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and continue
to rise to near 20.6 feet by Friday morning. The river will fall
below flood stage by Saturday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 14.8 Tue 08 AM 20.6 Friday morning
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 6:12 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 25, 6:12 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
612 AM CDT Mon May 25 2020
.Discussion...
Issued at 342 AM CDT MON MAY 25 2020
Message of the Day: Isolated to scattered storms ongoing early this
morning in the western half of the forecast area. Main concern
with this activity is moderate to heavy rain which could lead to flash
flooding this morning in far northeast KS/northwest MO. Another
round of scattered storms are expected this afternoon and evening
and a few could become strong to severe. The main concern is
winds up to 60 mph, but can't completely rule out a brief tornado.
A large area of showers and storms has been sitting over north-
central KS/south-central NE overnight where the surface low and LLJ
are located. An arm of convection has stretched east into our far
western counties though thanks to a warm front lifting north and the
LLJ strengthening and nosing into our area. These features have
also helped more isolated storms develop along I-35. This activity
is expected to continue moving north-northeast with the overall
system. This has pushed portions of the large area of showers and
storms to our west into northeast KS and northwest MO. PWATs are
around 1.5 inches in this area, which is above normal, so some
flash flooding will be possible. Therefore, have kept the flash
flood watch in effect through 10 AM. As for severe chances, a
storm could become strong producing gusty winds and small hail,
but overall there isn't much CAPE or shear to work with this
morning.
The area should be mostly dry for the late morning hours, but this
afternoon, the surface low and attendant cold front will move
into the area, providing another chance for storms. Scattered
storms are expected for the afternoon and evening along and ahead
of the cold front. A few strong to severe storms are possible, but
our instability won't be quite like yesterday. CAPE will be
between 1000- 1500 J/kg with limited deep layer shear around 25-30
kts. Mid- level lapse rates will be weak, so large hail is not a
concern today. Therefore, wind gusts up to 60 mph will be the main
concern, but can't completely rule out a brief tornado. A slight
backing in the surface winds will exist, with 0-1 km shear between
20-25 kt, which may be enough for a brief spin up.
The pattern will stay active through the work week as the upper
level trough over the plains breaks off from the main flow
tomorrow, becomes closed and slowly moves east through the
southern plains. This will stall today's cold front in our region
as well. These features and their little movement will keep on and
off scattered storm chances in our area tomorrow through Friday.
The southerly surface flow will not only continue advecting
moisture into the area, but also seasonal temperatures. Highs will
be in the mid to upper 70s, with lows in the 60s.
The pattern begins to change Friday, as high pressure and upper
level ridging finally moves into the region. This should make for a
dry weekend with temperatures in the 70s.
&&
.Aviation...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 612 AM CDT MON MAY 25 2020
Showers and storms currently in northwest MO will continue moving
north and out of the area within the next couple of hours. The
area should then stay mostly dry until the early afternoon, when
scattered storms develop. Storms will move to the northeast with
coverage decreasing after sunset. A cold front will reach the
MO/KS border late tonight, shifting winds to the northwest. It
will also bring in MVFR and IFR ceilings. Finally, another round
of storms is expected to move into the area along the MO/KS border
after midnight as the LLJ strengthens.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 10 AM CDT this morning for KSZ025-102.
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ001>004-
011-012.
&&
Discussion...Atkins
Aviation...AtkinsHazardous weather outlook, May 25, 5:00 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 500 AM CDT Mon May 25 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 500 AM CDT Mon May 25 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Several rounds of thunderstorms are expected today into tonight. A couple strong storms are possible this afternoon along with the potential for heavy rainfall. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On and off storm chances continue through Thursday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:33 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
| May 24, 7:52 PM CDT | Special Weather Statement | EAX | Cooper | 38 min |
| May 24, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 19 min |
| May 24, 8:02 PM CDT | Special Weather Statement | EAX | Henry | 43 min |
| May 24, 8:16 PM CDT | Special Weather Statement | EAX | Howard | 44 min |
| May 24, 8:24 PM CDT | Special Weather Statement | EAX | Lafayette | 36 min |
| May 24, 8:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| May 24, 8:52 PM CDT | Special Weather Statement | EAX | Randolph | 38 min |
| May 24, 9:31 PM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| May 25, 8:14 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 52 hr |
| May 25, 8:14 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 71 hr |
| May 25, 9:34 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 5 days |
| May 25, 9:34 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 21 days |
| May 25, 9:34 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 8 days |
| May 25, 2:18 PM CDT | Special Weather Statement | EAX | Buchanan | 42 min |
| May 25, 2:23 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 37 min |
| May 25, 2:49 PM CDT | Special Weather Statement | EAX | Andrew | 41 min |
| May 25, 2:53 PM CDT | Special Weather Statement | EAX | Saline | 52 min |
| May 25, 2:55 PM CDT | Special Weather Statement | EAX | Ray | 50 min |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 32 min |
| May 25, 3:19 PM CDT | Special Weather Statement | EAX | Caldwell | 41 min |
| May 25, 3:27 PM CDT | Special Weather Statement | EAX | Carroll, Chariton, Livingston | 48 min |
| May 25, 3:32 PM CDT | Special Weather Statement | EAX | Macon | 43 min |
| May 25, 3:46 PM CDT | Special Weather Statement | EAX | Andrew | 44 min |
| May 25, 3:48 PM CDT | Special Weather Statement | EAX | Henry | 42 min |
| May 25, 3:50 PM CDT | Special Weather Statement | EAX | Daviess, Harrison | 55 min |
| May 25, 4:19 PM CDT | Special Weather Statement | EAX | Grundy, Mercer | 41 min |
| May 25, 4:24 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette | 51 min |
| May 25, 4:28 PM CDT | Special Weather Statement | EAX | Adair, Macon | 47 min |
| May 25, 4:31 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Sullivan | 29 min |
| May 25, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 26 min |
| May 25, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Ray | 34 min |
| May 25, 4:51 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 24 min |
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 36 min |
| May 25, 5:10 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 65 min |
| May 25, 5:15 PM CDT | Special Weather Statement | EAX | Carroll | 45 min |
| May 25, 5:21 PM CDT | Special Weather Statement | EAX | Putnam | 39 min |
| May 25, 5:57 PM CDT | Special Weather Statement | EAX | Linn, Livingston | 48 min |
| May 25, 6:02 PM CDT | Special Weather Statement | EAX | Cooper, Howard, Randolph | 43 min |
| May 25, 6:37 PM CDT | Special Weather Statement | EAX | Linn, Macon, Sullivan | 38 min |
| May 25, 6:46 PM CDT | Special Weather Statement | EAX | Howard | 44 min |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.